Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Hot wax burns,burn cream, pain, bleeding due to peeling, ibuprofen 400 mg, norco 5/325. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Doctor :   Hi,
User :   Hello how are you this eve
Doctor :   Very good , thanks for asking
Doctor :   How can i be of help ?
User :   I'm not doing so brite I was in the restroom and I had a Candell going and it went onto the floor and hot wax came onto me I I have 3 burns about the size of a Quarter on my right breast I have put some burn cream on then I got most of the wax off I have made a aapt with my PCP for monday morn at 0930 I was wondering if there was anyway that something for pain could be called in I took mortrin sorry for the spelling but there area is bleeding from me trying to get the Wax off and on a pain scale from 1 to 10 I'm at a 6 can anything be done or is there anyway something could be called in
Doctor :   Ok, Do not try to pull the wax by yourself
Doctor :   The wax is no harm , but if you try to remove you can peel the skin
User :   is there anyway something could be called in for the pain to get me by till my Appt on monday
Doctor :   Yes, Do apply Distilled Vinegar onto the spot
Doctor :   It will give you relief from the burning pain and tingling sensation
Doctor :   Do apply ice packs soon after vinegar it will nullify most of the pain
Doctor :   if the pain exceeds the above efforts then go for pain killer medications like Ibuprofen 400mg thrice daily after food
Doctor :   You can take the tab til monday
Doctor :   I think you have taken Motrin
Doctor :   which is nothing but Ibuprofen
Doctor :   Do continue the same
Doctor :   with vinegar and Ice packs
User :   is there anything stronger then Ibuprofen that you can call in I have tryed taking it it help a little but I'm still in alot of pain
User :   I just don't want to go to the hospital
Doctor :   yes, there is one but i would ask you to try Motrin by taking two more doses by 12 hours from now
Doctor :   Even after three doses of motrin it does not give you relief then do go for Naprosyn 500 mg taken after food only two doses per day
User :   I took a Norco 5/325 that I had left from my Surgery and that really helped I would only take it when the other meds don't work I just wish you could see the burn then you would know how much pain I am really in
Doctor :   I really do understand ,
Doctor :   The pains due to burns are very severe
User :   could you please call in Norco for the pain it would really help I don't drive and I'm not working right now so all I would do it go to get the Rx and then just come home and rest
Doctor :   The medications you mentioned above are not OTCs
Doctor :   but yes , it will help and you can take it
Doctor :   If you have them with you you can take them but not more than two per day
User :   So would you have to call these med's in
Doctor :   They do help in severe pains
Doctor :   and can be taken in burns too
User :   Do you need the Phone number to call in these meds
Doctor :   I am sorry , i can call or prescribe them online or on phone
Doctor :   They are medications which need written prescribtion
Doctor :   and the pharmacist too will ask for the same
User :   the pharmacist that I have told me about this web site and said that if the Dr would be willing to they could call something in I have had Norco called in before
Doctor :   I am sorry , it is very much unethical to prescribe such medications without examining you physically
Doctor :   Are you there ?
Doctor :   Are you there ?
Doctor :   I have to close .the window as you are not responding. Please chat with our doctors 24/7 for medical queries
Doctor :   Hi again,
Doctor :   Are you there ?
Doctor :   Are you there
Doctor :   I have to close .the window as you are not responding. Please chat with our doctors 24/7 for medical queries
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor